A flexible system for scheduling drivers

Wren, A, Fores, S, Kwan, A et al. (3 more authors) (2003) A flexible system for scheduling drivers. Journal of Scheduling, 6 (5). pp. 437-455. ISSN 1094-6136



  • Wren, A
  • Fores, S
  • Kwan, A
  • Kwan, R
  • Parker, M
  • Proll, L
Copyright, Publisher and Additional Information: © 2003, Kluwer Academic Publishers. This is an author produced version of a paper published in Journal of Scheduling. The final publication is available at Springer via http://dx.doi.org/10.1023/A:1024854522373. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: driver scheduling; public transport; mathematical programming; heuristics
  • Published: September 2003
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jul 2016 15:16
Last Modified: 18 Jan 2018 11:48
Published Version: http://dx.doi.org/10.1023/A:1024854522373
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1023/A:1024854522373